MathSciNet Relay Station
MathSciNet bibliographic data
MR732684 05C80 (60C05)
Jaworski, Jerzy On a random mapping $(T,\,P\sb{j})$. J. Appl. Probab. 21 (1984), no. 1, 186–191.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement